# SDR USAA920081463

- Difficulty date: July 21, 2008
- Submitted: August 11, 2008
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 0931
- Aircraft time: 35,332 hours, 14,395 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800000
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL-CY- MAJOR REPAIR - EXCESSIVE PLAY ON NR 1 HINGE OF RUDDER AT RIB 2 VERTICAL STABILIZER STA 760.  REPLACED FITTING ASSEMBLY AT RIB 2 VERTICAL STABILIZER STA 760 IAW A319 AMM 55-36-41.  (S)
